# SDR USAA2009061791504

- Difficulty date: June 9, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON TIE CLIP AT BS 767, S23R.  REPLACED TIE CLIP AT BS 767, S23R IAW B737 SRM 51-10-02.
